# SDR SWAA2013092320363

- Difficulty date: September 19, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 73,256 hours, 63,172 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Part number: 12326811
- Part serial: 5292
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION AT FL350 THE CABIN ALT WARNING HORN SOUNDED CABIN ALT APPROXIMATELY 11K EMERGENCY DESCENT - CABIN ALT NEVER EXCEEDED 12K'.  HOT AIR SUPPLY DUCT BOOT IN RT A/C BAY FORWARD WALL PARTIALLY OFF FLANGE, LEAKED.  R & R LT SUPPLY DUCT CHECK VALVE IAW MM.
